Alert archive / Nebraska / Flash Flood Warnings in 2005
Flash Flood Warning 14, NWS Omaha, NE
NWS Omaha, NE issued this flash flood warning at Jun 4, 2005, 11:40 PM CDT for Cedar County, Nebraska. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2005, 11:40 PM CDT (04:40 UTC)
- Expired
- Jun 5, 2005, 6:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Omaha, NE
- Area
- Counties, with a storm outline in the text
County Cedar County, NE
The radar
The Sioux Falls radar (KFSD), 118 km from the middle of the area, began a volume at 04:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 4.7 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1467 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 1297 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 156 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 6.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KOAX 050447
FFWOAX
NEC027-051100-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1140 PM CDT SAT JUN 4 2005
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CEDAR COUNTY IN NORTHEAST NEBRASKA
* UNTIL 600 AM CDT
* AT 1135 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED
THUNDERSTORMS PRODUCING HEAVY RAIN OVER MOST OF CEDAR COUNTY.
PREVIOUS RAINFALL OF AROUND 2 INCHES...ALONG WITH ANOTHER
1 TO 2 INCHES OF RAIN EXPECTED EARLY THIS MORNING WILL PRODUCE
FLASH FLOODING ACROSS CEDAR COUNTY.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WYNOT...
HARTINGTON...COLERIDGE...AND AREAS ALONG THE BOW AND PEARL CREEK
DRAINAGE BASINS.
EXCESSIVE RUNOFF WILL CAUSE FLASH FLOODING OF SMALL CREEKS AND
STREAMS...HIGHWAYS AND UNDERPASSES. IN ADDITION...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER
LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED...ACT QUICKLY AND
MOVE TO HIGHER GROUND.
LAT...LON 4245 9748 4244 9737 4235 9736 4235 9703
4275 9703 4279 9717 4286 9726 4286 9739
4284 9747
$$
DERGAN2 follow-up statements
000
WGUS73 KOAX 050927
FFSOAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
425 AM CDT SUN JUN 5 2005
NEC027-051100-
CEDAR NE-
425 AM CDT SUN JUN 5 2005
...A FLASH FLOOD WARNING CONTINUES UNTIL 600 AM CDT FOR CEDAR
COUNTY...
AT 425 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SHOWERS AND ISOLATED THUNDERSTORMS MOVING NORTHEAST INTO
CEDAR COUNTY. ALTHOUGH ADDITIONAL RAINFALL THROUGH 600 AM SHOULD
GENERALLY BE A QUARTER OF AN INCH OR LESS...RAINFALL OF 1 TO 2
INCHES LIKELY FELL OVER A LARGE PART OF CEDAR COUNTY LAST EVENING.
THIS HAS CAUSED SOME CREEKS TO RUN HIGH...ESPECIALLY BOW CREEK NEAR
WYNOT.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CREEKS AND
AND OTHER LOW LYING AREAS NEAR WYNOT...HARTINGTON AND COLERIDGE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
LAT...LON 4245 9748 4244 9737 4235 9736 4235 9703
4275 9703 4279 9717 4286 9726 4286 9739
4284 9747
$$
CHERMOK000
WGUS73 KOAX 051114
FFSOAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
606 AM CDT SUN JUN 5 2005
NEC027-051115-
CEDAR NE-
605 AM CDT SUN JUN 5 2005
...FLASH FLOOD WARNING FOR CEDAR COUNTY EXPIRED AT 600 AM CDT...
ALTHOUGH A FEW LIGHT SHOWERS AND ISOLATED THUNDERSTORMS CAN BE
EXPECTED ACROSS CEDAR COUNTY THIS MORNING...FLASH FLOODING IS NO
LONGER EXPECTED.
SOME CREEKS ARE STILL RUNNING HIGH...ESPECIALLY BOW CREEK FROM
HARTINGTON TO WYNOT...AND CAUTION IS ADVISED ALONG IT TODAY.
LAT...LON 4245 9748 4244 9737 4235 9736 4235 9703
4275 9703 4279 9717 4286 9726 4286 9739
4284 9747
$$
CHERMOKWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this flash flood warning went out at Jun 4, 1:45 PM CDT, 9 hours 55 minutes earlier.
Area forecast discussion, Jun 4, 1:45 PM CDT, 9 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 145 PM CDT SAT JUN 4 2005 .DISCUSSION... MAIN CONCERN WILL THE BE SEVERE WEATHER THREAT OVER THE NEXT SEVERAL HOURS. RADAR AND SATELLITE TRENDS SHOW THE BULK OF THE CONVECTION NEAR THE CLOSED LOW OVER NE CO INTO SD AND STRETCHING EWD ACRS NRN IA INTO IL. LARGE AREA OF CLEARING SKIES FM SRN NEB INTO KS AND NW MO AT 18Z ON THE VISIBLE STLT PICS. LATEST SFC MAP HAD SFC LOW PRES OVER SE SD INTO CNTRL NEB WITH THE CD FNT INTO WRN KS. BACKED SFC FLOW WAS NOTED AT EMP AND ICT...WITH DEWPOINTS IN THE LOWER 70S. SPEED MAX NOSING INTO KS WAS AROUND 70KTS. SPC HAS MOD RISK OVR ALL BUT THE NW CWA AND HIGH RISK FM BIE...ALONG MO VALLEY AND INTO SW IA. SPC HRLY GRAPHICS HIGHLIGHT BEST MOISTURE CONVERGENCE AS NOTED EARLIER WITH THE BACKED SFC FLOW AND HIGHER DEWPOINTS FM MKC TO EMP. TEMPS WERE WARMING INTO 80S ACRS ERN KS AND MO...WITH STL ALREADY AT 91 AT 18Z WITH WRMFNT IN THIS AREA. H85 DEWPOINTS POOLED OVR CNTRL KS WITH A MINIMUM IN SE NEB. CAPE VALUES WERE MOST UNSTABLE OVR ERN KS INTO MO. LI VALUES WERE LOWEST IN THESE AREAS. STEEP MID LEVEL LAPSE RATES NOSING FM KS INTO SE NEB. THE 0-6KM SHEAR AND EFFECTIVE SHEAR WERE GREATEST FM KS INTO MO AND ALSO SE NEB INTO SW MO AND THE HELICITY VALUES EARLY THIS AFTERNOON WERE OVR NE KS. THE 18Z OAX SPECIAL SOUNDING HAD 850MB DEWPOINTS OF 7.4 AND WINDS 237 AT 18KTS. CLD FILLING IN LNK TO OMA NWD AND THIS WILL HURT HEATING POTENTIAL. 1825Z HAS CLEAR AREA INTO SE NE WITH CU BUILDING CNTRL NE KS. THE INITIAL SHORTWAVE TROF IS LIFTING N INTO SD AND NRN WY WITH THE NEXT POTENT TRAILING CLOSED LOW WILL SHIFT INTO WRN NEB THIS EVENING. THIS MID LEVEL LOW WILL SLOWLY MOVE INTO NCNTRL NEB BY 06Z AND FAR SE SD BY 12Z SUNDAY. BASED ON INFO AVAILABLE WILL WATCH FOR INITIAL DEVELOPMENT IN NE KS NR AND N OF WRM FNT AND INTO SE NEB AND SW IA WITH TIME. TORNADOES...LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE IN THIS AREA OF FAVORABLE SHEAR/INSTABILITY/. TORNADOES BEING REPORTED IN WRN NEB WITH STORMS FORMING CLOSER TO THE MID LEVEL LOW. THIS EVENING...THUNDERSTORMS WILL BE ONGOING IN SE NEB...IA WITH POTENTIAL FOR SVR CONTINUING. WILL CONTINUE TO MENTION SEVERE THIS EVENING FOR ERN ZONES. DRY SLOT FOLLOWS IN BEHIND FOR SW ZONES.EXPECT WRAPAROUND PRECIP ESPECIALLY ACRS NE NEB LATER TONIGHT INTO SUN AM. WILL LEAVE FLASH FLOOD WATCH UNTIL 1AM WHERE WE CURRENTLY HAVE IT. PWS HIGHEST FM NE KS INTO SRN IA AND ALREADY QUITE SOAKED NE WITH AN INCH OR LESS FF GUID. LOWS TONIGHT SHOULD DROP BACK INTO THE 50S W WITH WEST WINDS AND LINGER IN THE 60S ERN SECTIONS OF THE FCST AREA. WILL NEED TO LOOK AT TEMPERATURES A LITTLE CLOSER FOR SUN AS WILL HAVE TO LOWER HIGHS IF EXPECT MORE CLDS FOR NW ZONES. THE N TO S MID LEVEL TROF STRETCHES FM CANADA INTO MN AND THRU IA AND ERN NEB SUN...SLOWLY SHIFTING INTO ERN IA SUNDAY NIGHT. WE ARE LOOKING FOR A BREAK IN THE CHC OF RAIN SUN NIGHT INTO MONDAY EVENING AS MID LEVEL RIDGING BUILDS. WILL NEED TO WATCH MONDAY AS LI VALUES DECREASE WITH MOISTURE RETURN. THE STRENGTHENING LOW LEVEL JET MONDAY NIGHT SHOULD PROVIDE AND ADDITIONAL FOCUS AND WILL KEEP MONDAY NIGHT CHC GOING. THERE ARE WARM MID LEVEL TEMPS COMING IN FOR TUES...THUS HAVE DROPPED POPS BACK. DID NOT MAKE SIG CHGS TO EXTENDED. SW CONTINUES ALOFT AND SFC BOUNDARY TRIES TO PUSH THRU WED AND THEN BACK N AGAIN THU...WITH NEXT BOUNDARY APPROACHING SAT. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...FLOOD WATCH TIL 06Z IN SERN NEBRASKA...OTOE...JOHNSON...NEMAHA ...RICHARDSON AND PAWNEE. FLOOD WATCH TIL 06Z NERN NEBRASKA COUNTIES OF BOONE...ANTELOPE...KNOX...CEDAR ...PIERCE... MADISON ...STANTON...WAYNE...THURSTON...CUMING AND BURT. IA...FLOOD WATCH TIL 06Z FREMONT AND PAGE COUNTIES. && ZAPOTOCNY
Hazardous weather outlook, Jun 4, 5:52 PM CDT, 5 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 552 PM CDT SAT JUN 4 2005 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-051115- ANTELOPE-BOONE-BURT-BUTLER-CASS-CEDAR-COLFAX-CUMING-DODGE-DOUGLAS- FREMONT IA-GAGE-HARRISON IA-JEFFERSON-JOHNSON-KNOX-LANCASTER-MADISON- MILLS IA-MONONA IA-MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE-PIERCE- PLATTE-POTTAWATTAMIE IA-RICHARDSON-SALINE-SARPY-SAUNDERS-SEWARD- SHELBY IA-STANTON-THURSTON-WASHINGTON-WAYNE- 552 PM CDT SAT JUN 4 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF EASTERN NEBRASKA AND SOUTHWEST IOWA. .DAY ONE...TONIGHT AND SUNDAY A TORNADO WATCH HAS BEEN ISSUED FOR PARTS OF SOUTHEAST NEBRASKA AND SOUTHWEST IOWA. THIS TORNADO WATCH IS IN EFFECT UNTIL 11 PM. SEVERE THUNDERSTORMS ARE OVER SOUTHEAST NEBRASKA AND SOUTHWEST IOWA WITH ISOLATED TORNADOES...LARGE HAIL AND DAMAGING WINDS POSSIBLE. ANOTHER BOUNDARY WITH SCATTERED STRONG TO SEVERE STORMS IS OVER NORTHEAST NEBRASKA. SOME OF THESE STORMS MAY PRODUCE LARGE HAIL AND DAMAGING WINDS THIS EVENING. IN ADDITION...A FLOOD WATCH HAS BEEN POSTED FOR FAR SOUTHEAST NEBRASKA AND SOUTHWEST IOWA. THIS AREA INCLUDES OTOE...JOHNSON... NEMAHA...RICHARDSON AND PAWNEE COUNTIES IN NEBRASKA AND FREMONT AND PAGE COUNTIES OF IOWA. ALTHOUGH HEAVY RAIN IS POSSIBLE OVER MUCH OF EASTERN NEBRASKA AND SOUTHWEST IOWA...THAT AREA STANDS A HIGHER CHANCE OF PICKING UP HEAVY RAIN. MUCH OF THAT AREA ALSO RECEIVED 1 TO 2 INCHES OF RAIN EARLY FRIDAY. .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH SATURDAY THUNDERSTORMS COULD RETURN TO THE AREA AS EARLY AS MONDAY NIGHT BUT ESPECIALLY IN THE LATE TUESDAY THROUGH THURSDAY AND FRIDAY PERIODS WHEN SEVERE WEATHER WILL AGAIN BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS HAVE BEEN DEPLOYED FOR THIS EVENING. ZAPOTOCNY
In the hours before
Local storm report, Jun 4, 9:08 PM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
908 PM CDT SAT JUN 04 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HAIL 2 W BLOOMFIELD 42.60N 97.69W
06/04/2005 2.75 INCH KNOX NE PUBLIC
&&
KLISHLocal storm report, Jun 4, 9:29 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
929 PM CDT SAT JUN 04 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 PM HAIL YUTAN 41.24N 96.40W
06/04/2005 0.75 INCH SAUNDERS NE AMATEUR RADIO
0845 PM HAIL YUTAN 41.24N 96.40W
06/04/2005 1.75 INCH SAUNDERS NE AMATEUR RADIO
0856 PM HAIL CERESCO 41.06N 96.65W
06/04/2005 1.00 INCH SAUNDERS NE AMATEUR RADIO
0906 PM TSTM WND GST CERESCO 41.06N 96.65W
06/04/2005 70 MPH SAUNDERS NE AMATEUR RADIO
TREES TAKEN DOWN
0914 PM HAIL 8 W HARTINGTON 42.62N 97.42W
06/04/2005 1.00 INCH CEDAR NE LAW ENFORCEMENT
&&
KLISHLocal storm report, Jun 4, 9:54 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
954 PM CDT SAT JUN 04 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM HAIL CROFTON 42.73N 97.50W
06/04/2005 0.75 INCH KNOX NE TRAINED SPOTTER
0943 PM HAIL 4 NW ST. HELENA 42.85N 97.30W
06/04/2005 0.75 INCH CEDAR NE TRAINED SPOTTER
3 MILES SOUTH OF YANKTON
&&
KLISHLocal storm report, Jun 4, 10:43 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1043 PM CDT SAT JUN 04 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0844 PM HAIL 6 W BLOOMFIELD 42.60N 97.77W
06/04/2005 1.00 INCH KNOX NE LAW ENFORCEMENT
&&
KLISHLocal storm report, Jun 4, 10:45 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1045 PM CDT SAT JUN 04 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM HAIL NIOBRARA 42.75N 98.03W
06/04/2005 0.88 INCH KNOX NE LAW ENFORCEMENT
&&
KLISHSpecial weather statement, Jun 4, 11:31 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1131 PM CDT SAT JUN 4 2005 IAZ090-091-NEZ068-090>093-050515- FREMONT IA-JOHNSON-NEMAHA-OTOE-PAGE IA-PAWNEE-RICHARDSON- INCLUDING THE CITIES OF...AUBURN...CLARINDA...FALLS CITY... NEBRASKA CITY...PAWNEE CITY...SIDNEY...TECUMSEH 1131 PM CDT SAT JUN 4 2005 ...FLOOD WATCH CANCELLED IN SOUTHEAST NEBRASKA AND FAR SOUTHWEST IOWA... STRONG THUNDERSTORMS HAVE ENDED IN SOUTHEAST NEBRASKA AND FAR SOUTHWEST IOWA...ALONG WITH THE THREAT FOR HEAVY RAIN. THE FLOOD WATCH HAS CANCELLED. THE FOLLOWING COUNTIES ARE NO LONGER UNDER A FLOOD WATCH...IN NEBRASKA...JOHNSON...NEMAHA...OTOE... PAWNEE...AND RICHARDSON. IN IOWA...FREMONT AND PAGE. POLLACK
The office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 7:06 PM CDT | Severe Thunderstorm Warning | OAX | Sarpy | 32 min |
| Jun 4, 7:13 PM CDT | Severe Thunderstorm Warning | OAX | Douglas | 47 min |
| Jun 4, 7:27 PM CDT | Severe Thunderstorm Warning | OAX | Gage | 33 min |
| Jun 4, 7:29 PM CDT | Tornado Warning | OAX | Lancaster | 46 min |
| Jun 4, 7:47 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Knox | 45 min |
| Jun 4, 7:49 PM CDT | Severe Thunderstorm Warning | OAX | Seward | 41 min |
| Jun 4, 8:05 PM CDT | Severe Thunderstorm Warning | OAX | Cass | 40 min |
| Jun 4, 8:12 PM CDT | Tornado Warning | OAX | Butler | 39 min |
| Jun 4, 8:15 PM CDT | Severe Thunderstorm Warning | OAX | Saunders | 30 min |
| Jun 4, 8:25 PM CDT | Severe Thunderstorm Warning | OAX | Douglas, Sarpy | 50 min |
| Jun 4, 8:38 PM CDT | Severe Thunderstorm Warning | OAX | Knox | 37 min |
| Jun 4, 8:45 PM CDT | Severe Thunderstorm Warning | OAX | Saunders | 60 min |
| Jun 4, 9:04 PM CDT | Severe Thunderstorm Warning | OAX | Dodge, Washington | 41 min |
| Jun 4, 9:10 PM CDT | Severe Thunderstorm Warning | OAX | Cedar, Knox | 35 min |
| Jun 4, 9:15 PM CDT | Severe Thunderstorm Warning | OAX | Douglas, Sarpy | 45 min |
| Jun 4, 9:27 PM CDT | Severe Thunderstorm Warning | OAX | Colfax, Dodge | 48 min |
| Jun 4, 9:42 PM CDT | Severe Thunderstorm Warning | OAX | Cedar | 35 min |
| Jun 4, 9:46 PM CDT | Severe Thunderstorm Warning | OAX | Knox | 46 min |
| Jun 4, 9:59 PM CDT | Severe Thunderstorm Warning | OAX | Douglas | 31 min |
| Jun 4, 10:08 PM CDT | Severe Thunderstorm Warning | OAX | Boone | 52 min |
| Jun 5, 2:07 AM CDT | Severe Thunderstorm Warning | OAX | Dodge | 26 min |
Nearby
Flash Flood Warnings in Nebraska, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.